# SDR CALA2012070900433

- Difficulty date: July 8, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 46,626 hours, 15,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11115
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT STATION 400 LEFT.  REPAIRED FRAME IAW EA 5310-04716.
